# SDR USAA920081517

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N488UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 47,618 hours, 31,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -C6- MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727D, S23R.  REPAIRED FUSELAGE SKIN AT BS 727D, S23R IAW B737 SRM 53-00-01 REPAIR 31 (TR 53-27).  (S)
